# SDR JR2R20251008216

- Difficulty date: October 8, 2025
- Submitted: October 8, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N84307
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000419
- Aircraft time: 23,987 hours, 14,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 17065669004
- Condition: Corroded
- Location: Zone 200
- Part time: 23,987 hours, 14,454 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA, BEAM AT RBL10 BETWEEN FR86 TO FR90 HAS SEVERAL ARES OF CORRODED SPOTS. REPLACED.
